# SDR AWXA200301633

- Difficulty date: December 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Component: Slat
- Component part number: 65C2660399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK THE LT WING NR 3 SLAT WAS FOUND DELAMINATED AT OUTBOARD UPPER TRAILING EDGE, SLAT STA 329.75.  MAINTENANCE REMOVED DELAMINATED SECTION OF SKIN AT OUTBOARD UPPER TRAILING EDGE; FABRICATED REPAIR DOUBLERS; BONDED REPAIR PART TO SLAT SKIN IAW B737-300 SRM 51-70-10, FIG 1, 5, & 16, PG 1, 31, 33, 41, 43-44, & 67-69.
